Lemsip Max Cold & Flu Lemon 10pack
For relief of symptoms of colds and flu, including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.
Directions for use:
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.
Paracetamol 500mg, it's action is Analgesic for the relief of Headache, sore throat, fever, body aches and pains.
Powder for oral solution also contains sodium citrate, sucrose, saccharin sodium, aspartame (E951), lactose, see leaflet enclosed for further information. If you have been told by youtr doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Do not exceed stated dose
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children
If symptoms persist consult your doctor.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.